# SDR COMA0460263

- Difficulty date: April 18, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 17,213 hours, 16,651 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5890 APU SHUT DOWN DURING FLIGHT DUE TO HIGH TEMP, NR 2 IDG HAD BEEN DEFERRED.  FLIGHT WAS DIVERTED TO SDF.  INSPECTED APU ECU FOR FAULT CODES, NO CODES DISPLAYED.  PERFORMED AN OPERATIONAL TEST OF APU, OPERATION OF APU SATISFACTORY.
